Posted by kenney minter on October 29, 2000, at 19:13:07
In reply to Anyone had success on Effexor XR? , posted by jp on October 24, 1999, at 14:59:14
I have recentlly started taking efexxor for depression my wife is talking about divorceing me and the problem i have is since i have been taking this medication its like my testosterone has shot thru the roof i am constantlly horny i get blue balls once a day. My wife acts like there might be a chance of us getting back together but says it will take a long time to decide and work things out in her own head. So that means i cant just go out and get laid to relieve my self i could but i also have to twin daughters that i dont want to be a bad example for and i also dont want them to suffer through the pain of a divorce .But i feel like if i dont have sex soon im seriouslly going to die or something.is this hormone problem a normal thing on efexxor and does it go away or will i have to be horny between now and when my wife decides what she wants to do? Im sorry this letter seems so crude but i really need to know about this problem.